Economics Faculty Database
Economics
Arts & Sciences
Duke University

 HOME > Arts & Sciences > Economics > Faculty    Search Help Login pdf version printable version 

Research Interests for Andrew J. Patton

Research Interests: Time series econometrics and financial economics

Professor Patton’s research areas include econometrics, financial economics and forecasting. His work focuses on improved models for risk and dependence between financial assets, methods for forecast evaluation and comparison, and empirical asset pricing. Patton's recent publications include "Simulated Method of Moments Estimation for Copula-Based Multivariate Models" (2013, Journal of the American Statistical Association, joint with Dong Hwan Oh), "On the High Frequency Dynamics of Hedge Fund Risk Exposures" (2013, Journal of Finance, joint with Tarun Ramadorai) and "Copula Methods for Forecasting Multivariate Time Series" (2012, Handbook of Economic Forecasting). His research has been supported by the Leverhulme Trust, the Engineering and Physical Sciences Research Council (UK) and Inquire UK. A complete list of his current and past research is available at: http://econ.duke.edu/~ap172/research.html

Keywords:
Inference
Areas of Interest:

Econometrics
Financial economics
Forecasting
Copulas
Time series
Volatility
Hedge funds

Recent Publications   (search)
  1. Barendse, S; Patton, AJ, Comparing Predictive Accuracy in the Presence of a Loss Function Shape Parameter, Journal of Business & Economic Statistics (January, 2021) [doi[abs]
  2. Patton, AJ, Comparing Possibly Misspecified Forecasts, Journal of Business & Economic Statistics, vol. 38 no. 4 (October, 2020), pp. 796-809 [doi[abs]
  3. Patton, AJ; Weller, BM, What You See Is Not What You Get: The Costs of Trading Market Anomalies, vol. 137 no. 2 (August, 2020), pp. 515-549 [doi[abs]
  4. Bollerslev, T; Patton, AJ; Quaedvlieg, R, Multivariate leverage effects and realized semicovariance GARCH models, Journal of Econometrics, vol. 217 no. 2 (August, 2020), pp. 411-430 [doi[abs]
  5. Bollerslev, T; Li, J; Patton, AJ; Quaedvlieg, R, Realized Semicovariances, Econometrica, vol. 88 no. 4 (July, 2020), pp. 1515-1551 [doi[abs]

Duke University * Arts & Sciences * Economics * Faculty * Research * Staff * Master's * Ph.D. * Reload * Login